# SDR USAA920070846

- Difficulty date: September 20, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N920UW
- Make and model: Boeing 757225
- Aircraft serial: 22199
- Aircraft time: 71,370 hours, 32,226 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C-3 CHECK, LEVEL 2 CORROSION ON FRAME SHEAR TIE CLIP, BS 1440, S29L - S30L.  REPLACED FRAME SHEAR TIE CLIP, BS 1440, S29L - S30L IAW B757-200 SRM 51-20-01 AND 51-10-02.
